It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lena on October 20, 2000 at 13:09:28:

In Reply to: Liver problems due to Vioxx? posted by Lisa on September 26, 2000 at 00:13:07:

: My mother-in-law (mid 40s) just had an MRI done and that disclosed some liver problems. She has been taking Vioxx for about a year and was I was wondering if anyone else has had liver problems while taking this drug. We are not sure yet what exactly the problem is but she has had pain in upper right quadrant for some time. Anyone care to comment?


Yes, it does cause liver damage. My boyfriends dr. does monthly blood samples to check his liver, did they do that with your mother-in-law? I'm wondering because if they did then these blood samples are not any help! But, yes, it does cause liver damage and that was one of the first things told to my boyfriend when he heard he would be using this drug.

Follow Ups

All times are GMT -7. The time now is 03:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!